Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2010, Article ID 123751, 12 pages
http://dx.doi.org/10.1155/2010/123751
Research Article

Stabilizability and Disturbance Rejection with State-Derivative Feedback

Departamento de Engenharia Elétrica, Faculdade de Engenharia de Ilha Solteira, Universidade Estadual Paulista (UNESP), 15385-000 Ilha Solteira, SP, Brazil

Received 23 September 2010; Accepted 9 December 2010

Academic Editor: Fernando Lobo Pereira

Copyright © 2010 Manoel R. Moreira et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Manoel R. Moreira, Edson I. Mainardi Júnior, Talita T. Esteves, et al., “Stabilizability and Disturbance Rejection with State-Derivative Feedback,” Mathematical Problems in Engineering, vol. 2010, Article ID 123751, 12 pages, 2010. https://doi.org/10.1155/2010/123751.